R. Balian, G. Parisi, A. Voros, and Q. Oscillator, Quartic oscillator, Feynman Path Integrals (Proceedings, pp.337-360, 1978.
DOI : 10.1007/3-540-09532-2_85

L. Báez-duarte, A sequential Riesz-like criterion for the Riemann hypothesis, International Journal of Mathematics and Mathematical Sciences, vol.2005, issue.21, pp.3527-3537, 2005.
DOI : 10.1155/IJMMS.2005.3527

R. B. Dingle, Asymptotic Expansions: their Derivation and Interpretation, 1973.

. Ph, L. Flajolet, and . Vepstas, On differences of zeta values, J. Comput. Appl. Math, vol.220, pp.58-73, 2008.

X. Gourdon, The 10 13 first zeros of the Riemann Zeta function, and zeros computation at very large height, preprint, pp.1-13, 2004.

X. Li, The Positivity of a Sequence of Numbers and the Riemann Hypothesis, Journal of Number Theory, vol.65, issue.2, pp.325-333, 1997.
DOI : 10.1006/jnth.1997.2137

K. Ma´slankama´slanka, Báez-Duarte's criterion for the Riemann Hypothesis and Rice's integrals, preprint, 2006.